Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("EQUATION LINEAIRE")

Filter

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 8421

  • Page / 337

Export

Selection :

  • and

EXISTENCE THEORY OF THE LINEAR EQUATIONS APPEARING IN THE CHAPMAN-ENSKOG SOLUTIONS TO TWO KINETIC EQUATIONS FOR LIQUIDSDAVIS HT; BALEIKO MO.1971; J. STATIST. PHYS.; U.S.A.; DA. 1971; VOL. 3; NO 1; PP. 47-68; BIBL. 20 REF.Serial Issue

BOUNDS FOR THE NUMBER OF SOLUTIONS OF CERTAIN PIECEWISE LINEAR EQUATIONSSCHRAMM R.1980; LECTURE NOTES MATH.; DEU; DA. 1980; NO 792; PP. 148-166; BIBL. 6 REF.Conference Paper

PERTURBATION THEORY FOR LINEAR ELECTROELASTIC EQUATIONS FOR SMALL FIELDS SUPERPOSED ON A BIASTIERSTEN HF.1978; J. ACOUST. SOC. AMER.; USA; DA. 1978; VOL. 64; NO 3; PP. 832-837; BIBL. 9 REF.Article

SOLUTIONS OF LINEAR DIFFERENTIAL EQUATIONS IN FUNCTION FIELDS OF ONE VARIABLE.SINGER MF.1976; PROC. AMER. MATH. SOC.; U.S.A.; DA. 1976; VOL. 54; PP. 69-72; BIBL. 5 REF.Article

OSCILLATION AND A CLASS OF ODD ORDER LINEAR DIFFERENTIAL EQUATIONS.LOVELADY DL.1975; HIROSHIMA MATH. J.; JAP.; DA. 1975; VOL. 5; NO 3; PP. 371-383; BIBL. 20 REF.Article

SULLA LOCALIZZAZIONE ED IL CALCOLO DEGLI AUTOVALORI COMPLESSI DI EQUAZIONI DIFFERENZIALI LINEARI ORDINARIE. = SUR LA LOCALISATION ET LE CALCUL DES AUTO-VALEURS COMPLEXES DES EQUATIONS DIFFERENTIELLES LINEAIRES ORDINAIRESGOTUSSO L; ROSSI L.1975; IST. LOMBARDO, R.C., A; ITAL.; DA. 1975; VOL. 109; NO 1; PP. 83-91; BIBL. 7 REF.Article

ADIABATIC EXPANSIONS OF SOLUTIONS OF COUPLED SECOND-ORDER LINEAR DIFFERENTIAL EQUATIONS. I.FULLING SA.1975; J. MATH. PHYS.; U.S.A.; DA. 1975; VOL. 16; NO 4; PP. 875-883; BIBL. 19 REF.Article

ON THE SECOND MOMENTS OF RANDOM DETERMINANTS.SENDLER W.1974; STUD. SCI. MATH. HUNGAR.; HONGR.; DA. 1974; VOL. 9; NO 3-4; PP. 279-283; BIBL. 4 REF.Article

THE SOLUTION OF A TOEPLITZ SET OF LINEAR EQUATIONS. = RESOLUTION D'UN ENSEMBLE DE TOEPLITZ D'EQUATIONS LINEAIRESSHALHAV ZOHAR.1974; J. ASS. COMPUTG MACHIN.; U.S.A.; DA. 1974; VOL. 21; NO 2; PP. 272-276; BIBL. 3 REF.Article

BHABHA EQUATIONS FOR UNIQUE MASS AND SPIN.SANTHANAM TS; TEKUMALLA AR.1974; FORTSCHR. D. PHYS.; DTSCH.; DA. 1974; VOL. 22; NO 8; PP. 431-452; BIBL. 33 REF.Article

ON A LINEAR DIOPHANTINE PROBLEMLEWIN M.1973; BULL. LONDON MATH. SOC.; G.B.; DA. 1973; VOL. 5; NO 13; PP. 75-78; BIBL. 5 REF.Serial Issue

NUMERICAL ANALYSISsdIN: INT. COMPUT. SYMP. CINI FOUND. VENICE, 1972. PROC.; S.L.; DA. S.D.; PP. 23-38; BIBL. 1 P. 1/2Conference Paper

ON Z-COMPUTABILITY OF SETS OF SOLUTIONS OF ORDINARY LINEAR DIFFERENTIAL EQUATIONS.KUS W.1976; PRACE C.O. P.A.N.; POLSKA; DA. 1976; NO 238; PP. 1-8; ABS. RUSSE POL.; BIBL. 2 REF.Serial Issue

PROBLEME DE PLANS D'EXPERIENCE ET CONDITIONNEMENT DES SYSTEMES D'EQUATIONS ALGEBRIQUES LINEAIRESBURMIN V YU.1976; IZVEST. AKAD. NAUK S.S.S.R., TEKH. KIBERN.; S.S.S.R.; DA. 1976; NO 2; PP. 195-200; BIBL. 5 REF.Article

UEBER ENTARTETE GEWOEHNLICHE DIFFERENTIALGLEICHUNGEN. = SUR DES EQUATIONS DIFFERENTIELLES ORDINAIRES DEGENEREESELSCHNER J.1976; MATH. NACHR.; DTSCH.; DA. 1976; VOL. 68; PP. 183-199; BIBL. 12 REF.Article

REGULARITY OF SOLUTIONS OF LINEAR COERCIVE EVOLUTION EQUATIONS WITH VARIABLE DOMAIN. I.MAZUMDAR T.1975; J. MATH. ANAL. APPL.; U.S.A.; DA. 1975; VOL. 52; NO 3; PP. 615-647; BIBL. 16 REF.Article

SPECIAL PROBLEMS RELATED TO LINEAR EQUATION SOLVERS.MEYER C.1975; PROC. AMER. SOC. CIV. ENGRS, J. STRUCT. DIV.; U.S.A.; DA. 1975; VOL. 101; NO 4; PP. 869-890; BIBL. 7 P.Article

SOLUTION DU PROBLEME DE COCHY POUR LES SYSTEMES D'EQUATIONS INTEGRODIFFERENTIELLES LINEAIRES DE VISCOELASTICITEKOLTUNOV MA; MORGUNOV BI; TROYANOVSKIJ IE et al.1975; MEKH. POLIM., LATV. S.S.R.; S.S.S.R.; DA. 1975; NO 6; PP. 969-975; BIBL. 4 REF.Article

SOLUZIONI DI EQUAZIONI DIFFERENZIALI A COEFFICIENTI COSTANTI APPARTENENTI IN UN SEMISPAZIO A CERTE CLASSI DI GEVREY. = SOLUTIONS DES EQUATIONS DIFFERENTIELLES A COEFFICIENTS CONSTANTS APPARTENANT A UN DEMI-ESPACE D'UNE CERTAINE CLASSE DE GEVREYCATTABRIGA L; DE GIORGI E.1975; BOLL. UN. MAT. ITAL.; ITAL.; DA. 1975; VOL. 12; NO 3 SUPPL.; PP. 324-348; ABS. ANGL.; BIBL. 10 REF.Article

VEREINFACHTES VERFAHREN ZUR BERECHNUNG DES WAERMEUEBER-GANGS IN HOCHOFENWINDERHITZERN = PROCEDE SIMPLIFIE POUR LE CALCUL DE LA TRANSMISSION DE CHALEUR DANS LES COWPERS DE HAUTS FOURNEAUXSZARGUT J; COFALA J.1975; GAS WAERME INTERNATION.; DTSCH.; DA. 1975; VOL. 24; NO 10; PP. 425-429; ABS. ANGL. FR.; BIBL. 8 REF.Article

ZUSAMMENHANGSFORMELN FUER LINEARE DIFFERENTIALGLEICHUNGEN MIT ZWEI STARK SINGULAEREN STELLEN. = FORMULES DE CONNEXION POUR DES EQUATIONS DIFFERENTIELLES LINEAIRES AVEC DEUX POINTS SINGULIERS FORTSNAUNDORF F.1975; Z. ANGEW. MATH. MECH.; DTSCH.; DA. 1975; VOL. 55; NO 4; PP. 215-216; BIBL. 7 REF.; (WISS. JAHRESTAG. GES. ANGEW. MATH. MECH. VORTR.; BOCHUM; 1974)Conference Paper

THE STABILITY OF CONNECTED LINEAR SYSTEMS.DANIELS J; MACKAY AL.1974; NATURE; G.B.; DA. 1974; VOL. 251; NO 5470; PP. 49-50; BIBL. 4 REF.Article

PROGRAMME DE RESOLUTION D'UN SYSTEME D'EQUATIONS ALGEBRIQUES LINEAIRES ET DE CALCUL D'UN DETERMINANT PAR LA METHODE DES ELEMENTS PRINCIPAUX. PROGRAMME 17TARKASHVILI TS T.1973; IN: SB. STAND. PROGRAMM ALGORITMOV; TBILISI; METSNIEREBA; DA. 1973; PP. 42-48; BIBL. 2 REF.Book Chapter

PROGRAMME DE RESOLUTION D'UN SYSTEME SYMETRIQUE D'EQUATIONS ALGEBRIQUES LINEAIRES PAR LA METHODE DES RACINES CARREES MODIFIEE. PROGRAMME 21MENABDE MA.1973; IN: SB. STAND. PROGRAMM ALGORITMOV; TBILISI; METSNIEREBA; DA. 1973; PP. 56-61; BIBL. 1 REF.Book Chapter

ON THE RELATIONS OF BEATS WITHIN TEMPERED TRIADSJANSSENS F.1978; ACUSTICA; DEU; DA. 1978; VOL. 40; NO 3; PP. 200-202; ABS. GER/FRE; BIBL. 11 REF.Article

  • Page / 337